2017
Том 69
№ 9

All Issues

The problem of eigenvalues and “turning points” in the theory of systems of linear differential equations

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 28 (1976), no. 6, pp 600-609.

Citation Example: Feshchenko S. F., Sotnichenko N. A. The problem of eigenvalues and “turning points” in the theory of systems of linear differential equations // Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 782–792.

Full text